# SDR SWAA2015030237011

- Difficulty date: February 11, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 69,867 hours, 65,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 6553806
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CHANNEL CRACKED LOCATED ON LOWER SURFACE & FWD POSITION OF E1 - 3, EE COMPARTMENT.  R & R CHANNEL IAW SRM & DWG.
